# SDR HEEA087199

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N2275Y
- Make and model: Bell 206B-3
- Aircraft serial: 3626
- Aircraft time: 13,319 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 65023031
- Part serial: 308D
- Condition: Split
- Location: Dual Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL TACH INDICATOR NEEDLES SPLIT ON START UP.
